# SDR SWIA97890

- Difficulty date: April 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Engine: Ge CF343A1
- System (JASC): 3425 · Integrated Flight System
- Part: Ahars
- Condition: Inoperative
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPT AHARS INOP.  NO HDG/ATT AFTER TAKEOFF.  RETURNED TO SLC.  INITIALIZED NR 1 AHARS, OPS CHECKS GOOD AT THIS TIME.
